# SDR FDEA202406030773

- Difficulty date: June 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 60,983 hours, 32,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: AD321431
- Part serial: 278269
- Condition: Inoperative
- Location: Door Slide
- Part time: 1,428 hours, 895 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH R1 AND L1 DOOR ESCAPE SLIDE RELEASE WARNING SYSTEM LIGHT TEST FAILED - AUDIBLE   BUZZERS WORK ON BOTH DOORS. CHECKING ASPSU TEST SWITCH RESULTED IN NO LIGHTS AT   ALL  - BOTH BATTERIES APPEAR DISCHARGED. - REMOVED AND REPLACED BOTH BATTERIES IAW   AMM 52-73-18-04 - NO HELP ASPSU LAMP TEST STILL DEAD.  DEFER IAW MEL 52--XX-XX CAT : C   EXP: 12JUN24 "MEL 52-XX-XX:  L1 & R1 CREW ENTRY DOOR  ESCAPE SLIDE WARNING SYSTEM LIGHTS - INOP.   REMOVED AND REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT (70WN) REF M/M 52-73-  18-04.  TESTED REF M/M 52-73-00-05. NO FAULT LIGHTS PRESENT. ALSO CHECKED FUNCTION OF   R1 SLIDE INDICATION ON ECAM REF M/M 52-73-13-05-01. OPS CHECKS GOOD OK FOR  SERVICE.
